Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    m16a2 is offline Senior Member
    Join Date
    Aug 2002
    Location
    LA
    Posts
    1,523

    clen cramps/spasms! help

    I am taking 3g's of taurine daily with potassium before bed every night. This is my third day of clen @ 120mcg and I wasn't having any problems till an hour ago. I was at the gym doing 100lb db's on bench and all of the sudden I felt a painful spasm in my foot. I was trying to finish my set but I had to stop and stand up really fast. It hurt bad, and even now it feels bad sometimes. It is like a sudden sprain or something, like a spasm. Any ideas?

  2. #2
    iNvid's Avatar
    iNvid is offline Senior Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    1,323
    Yeah it happens to me when I dont stretch properly. I would up the taurine to 5g. BTW, you're drinking 2+ gallons of water a day right?

  3. #3
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    i get spasms in my hip while doing bench every now and then whether Im taking anything or not.

  4. #4
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    This doesnt necesserely mean its from Clen . When you get Clen pain you will just about scream I promise you. Clen cramps are killers, I rekon anyway.

  5. #5
    styles-money's Avatar
    styles-money is offline Associate Member
    Join Date
    Jul 2004
    Location
    T.O.
    Posts
    207
    Yeah...I get spasms in the bottom of my foot sometimes...I'm not quite sure it's from the clen but I doubt it...

  6. #6
    m16a2 is offline Senior Member
    Join Date
    Aug 2002
    Location
    LA
    Posts
    1,523
    This is the first time I've felt these particular cramps, so I definitely think it is the clen . I am drinking a large amount of water daily, I'm not sure exactly how many gallons it is though. I will make sure I keep drinking more though... it is hard to down 2 gallons a day!!

  7. #7
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    If thats the case then it probably is clenbuterol

  8. #8
    KAEW44's Avatar
    KAEW44 is offline Senior Member
    Join Date
    Mar 2004
    Location
    Texas
    Posts
    1,673
    Just tough it out man, it happens to me to when i'm trying to go to sleep, just get through you clen cycle these sides are only temporary.

  9. #9
    Hugh-Hefner's-Son's Avatar
    Hugh-Hefner's-Son is offline Associate Member
    Join Date
    Jul 2004
    Location
    The Grotto
    Posts
    222
    Not a common side with clen , but I did experiance similar problems.
    When I was on liquid clen, I'd wake up at night and my claves were having very painful spasams/ mucles cramps. Be EXTREMELY careful with clen, it should not be taken lightly. One day, when I took a high dosage I became very sick (nervous , rapid heart beat, throwing up)

  10. #10
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    Quote Originally Posted by Hugh-Hefner's-Son
    Not a common side with clen , but I did experiance similar problems.
    When I was on liquid clen, I'd wake up at night and my claves were having very painful spasams/ mucles cramps. Be EXTREMELY careful with clen, it should not be taken lightly. One day, when I took a high dosage I became very sick (nervous , rapid heart beat, throwing up)
    Yeah Clenbuterol is very dosage sensetive. You really shouldnt take anymore then what you are cumfy with.

  11. #11
    Get_Vascular7 is offline New Member
    Join Date
    Jul 2004
    Location
    at the gym
    Posts
    36
    Quote Originally Posted by m16a2
    I am taking 3g's of taurine daily with potassium before bed every night. This is my third day of clen @ 120mcg and I wasn't having any problems till an hour ago. I was at the gym doing 100lb db's on bench and all of the sudden I felt a painful spasm in my foot. I was trying to finish my set but I had to stop and stand up really fast. It hurt bad, and even now it feels bad sometimes. It is like a sudden sprain or something, like a spasm. Any ideas?

    space your taurine out throughtout the day, don't take it all at once. Not to mentino 120 mcg on your third day is kinda high, you should only be around 60-80 mcg's right now. how much potassium are you taking? you should be taking around 1000mg ED to keep those cramps down, maybe along with upping that Taurine.

  12. #12
    m16a2 is offline Senior Member
    Join Date
    Aug 2002
    Location
    LA
    Posts
    1,523
    This is my 8th or so cycle with clen , I have used it many times. I went from 80-100-120 and it has been a steady increase. I'm using liquid clen too. I am spacing the taurine throughout the day.

  13. #13
    iNvid's Avatar
    iNvid is offline Senior Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    1,323
    Quote Originally Posted by Gear
    This doesnt necesserely mean its from Clen. When you get Clen pain you will just about scream I promise you. Clen cramps are killers, I rekon anyway.
    I was on clen for 2 weeks and the only cramp i got was in my hip area for about 2 seconds and went away. Wasnt even that bad. I guess everyone reacts differently

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •